MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3249-40Q
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic with the implantable cardioverter defibrillator eroding from his pocket.The entire system was explanted as a result.The patient presented for a device re-implant procedure on (b)(6) 2023.During the procedure, the device was not used as the atrial set screw could not be tighten and a new device was implanted.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of set screw anomaly could not be confirmed.Visual inspection of the septum and setscrew did not reveal any anomaly.A torque driver was able to engage with all set screws normally, and all set screws were able to tighten down and secure a lead normally.Functional testing was found to be normal.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF4COMP
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16250969
Report Number2017865-2023-04301
Device Sequence Number20183450
Product Code NIK
UDI-Device Identifier05414734504546
UDI-Public05414734504546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberCD3249-40Q
Device Catalogue NumberCD3249-40Q
Device Lot NumberA000126830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; QUARTET; TENDRIL
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown